Authors: Ognjanović, Zoran 
Rašković, Miodrag 
Marković, Zoran 
Perović, Aleksandar
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On probability logic
Journal: The IPSI BgD Transactions on Advanced Research
Volume: 8
Issue: 1
First page: 2
Last page: 7
Issue Date: 2012
Rank: M52
ISSN: 1820-4511

Show full item record

Page view(s)

19
checked on Apr 8, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.